# SDR ASAA2021031334289

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,272 hours, 8,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL350 RIGHT FMC VTK DISPLAYED ON RIGHT NAV DISPLAY. LNAV DISCONNECT. TRANSFERRED AUTOPILOT TO A AUTOPILOT. AFTER 3 MINUTES, FMC RECOVERED TO NORMAL. GROUNDED - YES. T/S PER B737-900 FIM 34-61 TASK 836. BOTH FMC'S CK'D GOOD, FMC SELECTION APPEARS ON BOTH MCDU'S.
